# SDR SWAA2017081415587

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 73,168 hours, 58,904 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT DELAMINATED, INBD AFT EDGE.  R & R THE NR 2 SLAT MM.
